# SDR SWAA101834

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 74,124 hours, 62,734 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT KEEL BEAM CORRODED AT BS 500D TO BS 540.  REMOVED AND REPLACED LT KEEL BEAM SECTION PER SRM.
